MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000302
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "at 17:00 on june 27 the patient returned to the ward after pci due to acute myocardial infarction, and the iabp work normally.The peripheral blood pressure was about 100/70mmhg, and the heart rate was about 110 beats.After on june 30 at 20:00, the machine was stopped by alarm.The inspection did not find any problems.The machine was shut down and then restart to work normally.Until 13.30 on july 1, there was an alarm.The machine could not be restarted after being shut down.The machine was replaced immediately".No patient injury, harm, or consequence.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of alarm unspecified is not able to be confirmed.No product was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description
It was reported that "at 17:00 on (b)(6) the patient returned to the ward after pci due to acute myocardial infarction, and the iabp work normally.The peripheral blood pressure was about 100/70mmhg, and the heart rate was about 110 beats.After on (b)(6) at 20:00, the machine was stopped by alarm.The inspection did not find any problems.The machine was shut down and then restart to work normally.Until 13.30 on (b)(6), there was an alarm.The machine could not be restarted after being shut down.The machine was replaced immediately".No patient injury, harm, or consequence.Patient condition reported as "fine".

Brand Name
AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key15266972
Report Number3010532612-2022-00325
Device Sequence Number17761299
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN000302
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown